# SDR ORJA9599

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1001191
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PORTABLE FLASH LIGHT AT FWD CABIN DOOR NOT PROPERLY WORKING.  REMOVED AND REPLACED UNIT SYSTEM ARMS AND OPS NORMAL.  (M)
